Numéro
J. Phys. I France
Volume 5, Numéro 5, May 1995
Page(s) 535 - 538
DOI https://doi.org/10.1051/jp1:1995148
DOI: 10.1051/jp1:1995148
J. Phys. I France 5 (1995) 535-538

Approximate Time Evolution Operator of an Anharmonic Oscillator

L. De Falco1, R. Mignani2, 3 and R. Scipioni1

1  Dipartimento di Fisica "G. Marconi", Università degli Studi di Roma "La Sapienza", P. Le A. Moro 2, 00185 Roma, Italy
2  INFN Sez. di Roma I, Università "La Sapienza", P. Le Aldo Moro 2, 00185 Roma, Italy
3  Dipartimento di Fisica "E. Amaldi", III Università degli Studi di Roma, via C. Segre 2, 00146 Roma, Italy


(Received 21 February 1995, received in final form 14 March 1995, accepted 20 March 1995)

Abstract
We use an approximation procedure to calculate the form of the time evolution operator of an anharmonic oscillator in the region where perturbation theory is no longer valid.



© Les Editions de Physique 1995

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.